# SDR UALA2013012200382

- Difficulty date: January 21, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 85,344 hours, 13,580 cycles
- Engine: Pwa PW4060
- System (JASC): 2722 · Rudder Actuator
- Part: Seal
- Condition: Leaking
- Location: Rudder Pcu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD FLUID LEAKING FROM RUDDER DRAIN HOLE.  HEAVY LEAK TO RUNNING LEAK WITH HYD SYSTEM PRESSURIZED.  DURING LEAK CHECK FOUND LEFT RUDDER PCU HAD NO SYSTEM PRESSURE.  FOUND RIGHT RUDDER PCA LEAKING FROM ROD-END SEAL WITH CENTER SYS PRESSURIZED, DID NOT LEAK WITH SINGLE SYS HYD 090070.  REPLACED RIGHT SYS RUDDER PCA.
